I have been taking venlafaxine for one month and have seen no improvement in my depression or anxiety? I started off taking 37.5mg for one week and then for the last 3 weeks I have been taking 75mg. I am still experiencing some unpleasant side effects and that's been a month on the drug. I do not know if everything I am experiencing is caused by the venlafaxine but here is some of the things I have been experiencing Increased social anxiety, dry mouth, sore mouth, sore eyes, nausea, sexual difficulties and constantly feeling tired. I have also not ever been wanting to do anything or go out anywhere. I have been on different anti depressants in the past and most side effects wore off within a few weeks. But with the venlafaxine after a month a lot of the side effects still seem to be going strong. Do you think I just need more time on the venlafaxine? I'm not sure what to do as I feel worse than before I even started taking it.
I was on Venlafaxine for one month and did not get over the side effects that you are experiencing. I had to get off of it. Remember, if you decide to quit taking it taper down or you may have withdrawal symptoms. Just my opinion but if it is giving you bad side effects and has not helped depression and or anxiety in 4 weeks it is time to find something else to try. Talk to your doctor.
Hope you get better soon :)
Willaman; For the amount of time you have been on the Venlafaxine most of these side effects should have stopped you should do as Jannie has said and check with the doctor. But in most cases, it normally takes almost 2 months to reach the correct blood level where you feel better. But with all the side effects you're still having even after a month, these should have stopped after 2 weeks at the most.
So please give you doctor a call and see what he or she wants to do now. Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2014 • 2 answers
Posted 20 Apr 2015 • 3 answers
Posted 29 Aug 2016 • 2 answers
Posted 28 Oct 2016 • 1 answer
Posted 16 Dec 2016 • 7 answers